# SDR CA140830002

- Difficulty date: August 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,383 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING THROUGH ABOUT 3000 FT WE RECEIVED A MASTER WARNING AND IDENTIFIED A `FUSELAGE DOORS` WARNING LIGHT. WE IMMEDIATELY NOTICED A LOSS OF PRESSUREZATION AND USING THE DOOR PAGE OF THE MFD , IDENTIFIED THE AFT BAGGAGE DOOR AS OPEN. ALMOST IMMEDIATELY , A CALL WAS RECEIVED FROM THE FLIGHT ATTENDANT IN THE CABIN ADVISING US THAT SHE HEARD THE DOOR POP. PILOT NOTIFIED HER OF THE INDICATION AND THAT THEY WOULD GET BACK TO HER. AIRCRAFT RETURNED TO THE AIRPORT. UPON ARRIVAL IT WAS NOTED THAT THE AFT BAGGAGE DOOR HANDLE APPEARED TO BE POPPED OUT.
